# SDR AALA20010162

- Difficulty date: January 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AIRCRAFT CARGO DOOR AFT CUTOUT THRESHOLD LOWER CHORD ANGLE CORRODED FORWARD CORNER BETWEEN STATION 950D AND 950E.  REPAIRED PER ESO11697 DATED 1/19/2001.  (M)
